Twisted Alexander polynomials for irreducible -representations of torus knots
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 5, Tome 11 (2012) no. 2, pp. 395-406
Cet article a éte moissonné depuis la source Numdam
We prove that the twisted Alexander polynomial of a torus knot with an irreducible -representation is locally constant. In the case of a torus knot, we can give an explicit formula for the twisted Alexander polynomial and deduce Hirasawa-Murasugi’s formula for the total twisted Alexander polynomial. We also give examples which address a mis-statement in a paper of Silver and Williams.
Publié le :
Classification :
57M27
Affiliations des auteurs :
Kitano, Teruaki 1 ; Morifuji, Takayuki 2
@article{ASNSP_2012_5_11_2_395_0,
author = {Kitano, Teruaki and Morifuji, Takayuki},
title = {Twisted {Alexander} polynomials for irreducible $SL(2,\protect \mathbb{C})$-representations of torus knots},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
pages = {395--406},
year = {2012},
publisher = {Scuola Normale Superiore, Pisa},
volume = {Ser. 5, 11},
number = {2},
zbl = {1255.57014},
mrnumber = {3011996},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ASNSP_2012_5_11_2_395_0/}
}
TY - JOUR
AU - Kitano, Teruaki
AU - Morifuji, Takayuki
TI - Twisted Alexander polynomials for irreducible $SL(2,\protect \mathbb{C})$-representations of torus knots
JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY - 2012
SP - 395
EP - 406
VL - 11
IS - 2
PB - Scuola Normale Superiore, Pisa
UR - http://geodesic.mathdoc.fr/item/ASNSP_2012_5_11_2_395_0/
LA - en
ID - ASNSP_2012_5_11_2_395_0
ER -
%0 Journal Article
%A Kitano, Teruaki
%A Morifuji, Takayuki
%T Twisted Alexander polynomials for irreducible $SL(2,\protect \mathbb{C})$-representations of torus knots
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 2012
%P 395-406
%V 11
%N 2
%I Scuola Normale Superiore, Pisa
%U http://geodesic.mathdoc.fr/item/ASNSP_2012_5_11_2_395_0/
%G en
%F ASNSP_2012_5_11_2_395_0
Kitano, Teruaki; Morifuji, Takayuki. Twisted Alexander polynomials for irreducible $SL(2,\protect \mathbb{C})$-representations of torus knots. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 5, Tome 11 (2012) no. 2, pp. 395-406. http://geodesic.mathdoc.fr/item/ASNSP_2012_5_11_2_395_0/